MathSciNet Relay Station
MathSciNet bibliographic data
MR586489 (82b:58020) 58C28 (35B32 58G15 78A45)
Wright, F. J. The Stokes set of the cusp diffraction catastrophe. J. Phys. A 13 (1980), no. 9, 2913–2928.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement